Translator Disclaimer
Fall 2012 Quantum toroidal gl1-algebra: Plane partitions
B. Feigin, M. Jimbo, T. Miwa, E. Mukhin
Kyoto J. Math. 52(3): 621-659 (Fall 2012). DOI: 10.1215/21562261-1625217

Abstract

In this, the third paper of the series, we construct a large family of representations of the quantum toroidal gl1-algebra whose bases are parameterized by plane partitions with various boundary conditions and restrictions. We study the corresponding formal characters. As an application we obtain a Gelfand–Zetlin-type basis for a class of irreducible lowest weight gl-modules.

Citation

Download Citation

B. Feigin. M. Jimbo. T. Miwa. E. Mukhin. "Quantum toroidal gl1-algebra: Plane partitions." Kyoto J. Math. 52 (3) 621 - 659, Fall 2012. https://doi.org/10.1215/21562261-1625217

Information

Published: Fall 2012
First available in Project Euclid: 26 July 2012

zbMATH: 1315.17010
MathSciNet: MR2959950
Digital Object Identifier: 10.1215/21562261-1625217

Subjects:
Primary: 05E10, 17B37, 81R10

Rights: Copyright © 2012 Kyoto University

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.52 • No. 3 • Fall 2012
Back to Top